# SDR 96ZZZX379

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10UH
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000304
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 556517531
- Condition: Failed
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP GEARBOX HAS AN OVERHAUL TIME OF 3,000 HOURS.  SUBMITTER RECOMMENDS 1,000-HOUR OVERHAUL BE REQUIRED.  THIS UNIT FAILED AT 1,650 HOURS.
